M (that_nuanda) wrote in vaginapagina,
M
that_nuanda
vaginapagina

Going off Nuvaring

I went to my local Planned Parenthood today and due to prices going up and me being not able to afford it anymore, I was forced off of NuvaRing.

I have been on birth control for roughly five years (4 on BC pill, 1 on NR) and I am terrified of the side effects. However, here has been the deal: I went on BC pills to help my acne and period regularly at 18. Everything went smoothly but 4 years later, my life was getting hectic. I kept forgetting to take the damn thing, so I went on NR. After awhile, I noticed I was gaining weight and my sex drive had gone down significantly. My acne started to slowly show back up and I wasn't doing so well.

Now that I'm being forced off it, I'm wondering what should I expect. I am suppose to be putting in a new ring on Wednesday. I don't need anymore weight gain what-so-ever and am working hard on keeping it off. I don't want my skin to be anymore wacky and for JFC, I want to desire sex again. So, will this happen or am I going to balloon up horribly and should just figure something out to go back on the ring?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments